# SDR ASAA2023043043065

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,671 hours, 8,621 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 477KTF
- Condition: Faulty
- Location: Wx Radar
- Part time: 23,791 hours, 7,355 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA RADAR DISPLAY APPEARS TO PAINT THE TERRAIN UP TO 160NM IN AUTO MODE. DISH SEEMS TO BE STUCK IN DOWN POSITION IN AUTO) MANUAL WORKS FINE AND FO'S SIDE SEEMS NORMAL IN AUTO MODE. GROUNDED - YES. REMOVED AND INSTALLED NEW WX RT. REF B737-900 AMM 34-43-41/401.
